RUS  ENG
Full version
JOURNALS // Contemporary Mathematics. Fundamental Directions // Archive

CMFD, 2006 Volume 16, Pages 22–37 (Mi cmfd46)

On topological properties of manifolds of eigenfunctions generated by a family of periodic Sturm–Liouville problems

Ya. M. Dymarskii

Luhansk Taras Schevchenko State Pedagogical University

Abstract: In the paper, we study manifolds of eigenfunctions of a fixed oscillation. Then, solving the trivial inverse problem of reconstruction of a potential by an eigenfunction, we describe the properties of manifolds of potentials. The approach proposed allows one to link topological properties of manifolds of eigenfunctions with those of manifolds of potentials.

UDC: 517.927.25+517.984.55


 English version:
Journal of Mathematical Sciences, 2008, 149:5, 1488–1503

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025